# SDR LR7A07113

- Difficulty date: October 1, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 56,958 hours, 34,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK PER JOB CARD HC5321 FOUND BELLY EXTERIOR SKIN CRACKED AT FS 477 WL 128 BL 3R.  REPAIR ACCOMPLISHED IAW SMP583 FIG 51-140-12 CHAPTER 51-70 USING 2024T3 .080".
